Discussions By Condition: Muscle conditions

Muscle Pains Arms & Legs

Posted In: Muscle conditions 2 Replies
  • Posted By: Anonymous
  • August 30, 2006
  • 00:45 AM

I've been having muscle soreness in my arms and legs for 3 months. Sometimes my feet or legs have cramped at night. The doctors have not found out what caused it though I believe it may be toxins from 3 different antibiotics and a new birth control I tried in April. I've notice that the muscle pains are worse at the start of my cycles and the normal menstrual cramps are worse than when I was a teenager. Since getting off the birth control last month, the cramps are much better, but I still deal with muscle soreness and stiffness.
At first, I thought I just had a lack of nutrition because of a diet I went on the end of May to cleanse my colon from the antibiotics. At the time I wasn't getting any potassium, carbohydrates, fruits, sugars, fats, or starches. I did the diet for two weeks when the emergency room doctors told me to stop because my body was feeding off my muscles. I'm eating healthy meals now and expected the muscle pain to disappear as my nutrition imroved. They've run blood tests but haven't found anything.
I'm wondering if it just takes time for the toxins to leave my body.


Reply Flag this Discussion

2 Replies:

  • Have you looked into fibromyalgia?
    Anonymous 42,789 Replies
    • September 11, 2006
    • 04:01 AM
    • 0
    Flag this Response
  • Also post viral syndrome? It comes after a virus and when you take lots of antibiotics and causes these sorts of pain. Also, have you checked out magnesium and zinc levels?
    Anonymous 42,789 Replies
    • October 13, 2006
    • 07:34 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?